Alert archive / Minnesota / Red Flag Warnings in 2015

Red Flag Warning 7, NWS Aberdeen, SD

April 1, 2015Big Stone County, Traverse County, Minnesota

NWS Aberdeen, SD issued this red flag warning at Apr 1, 2015, 3:27 PM CDT for Big Stone County, Traverse County, Minnesota. It took effect at Apr 2, 2015, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 1, 2015, 3:27 PM CDT (20:27 UTC)
In effect from
Apr 2, 2015, 11:00 AM CDT
Expired
Apr 2, 2015, 6:50 PM CDT
In force
8 hr
Issued by
NWS Aberdeen, SD

Counties Big Stone County, MN, Traverse County, MN

The radar

The Aberdeen radar (KABR), 154 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2015-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2015-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3286 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

686 
WWUS83 KABR 012027
RFWABR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
327 PM CDT WED APR 1 2015

...VERY HIGH TO EXTREME FIRE DANGER CONTINUES INTO THURSDAY...

SDZ267>272-020430-
/O.NEW.KABR.FW.W.0007.150402T1600Z-150403T0000Z/
/O.CON.KABR.FW.W.0006.000000T0000Z-150402T0300Z/
LOWER BAD RIVER-UPPER CHEYENNE-UPPER MISSOURI COTEAU-
MISSOURI COTEAU-UPPER JAMES RIVER-PRAIRIE COTEAU-
327 PM CDT WED APR 1 2015 /227 PM MDT WED APR 1 2015/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 267...268...269...270...271 AND 272...
...RED FLAG WARNING IN EFFECT FROM 11 AM CDT /10 AM MDT/ TO 7 PM
CDT /6 PM MDT/ THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 267...268...269...270...271 AND 272...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 11 AM CDT /10 AM MDT/ TO 7 PM CDT /6 PM MDT/ THURSDAY.

* AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONES 267... 
  268...269...270...271 AND 272.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH THROUGH
  THE REMAINDER OF THE AFTERNOON. WINDS DROP SLOWLY SOMEWHAT
  OVERNIGHT.

* RELATIVE HUMIDITY...FROM 15 TO 25 PERCENT.

* IMPACTS...FIRES WILL SPREAD VERY QUICKLY DUE TO DEAD FUELS... 
  GUSTY WINDS AND LOW RELATIVE HUMIDITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

MNZ039-046-SDZ273-020430-
/O.NEW.KABR.FW.W.0007.150402T1600Z-150403T0000Z/
TRAVERSE-BIG STONE-RED RIVER VALLEY-
327 PM CDT WED APR 1 2015

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT THURSDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 039...
046 AND 273...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 11 AM TO 7 PM CDT THURSDAY.

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 039 AND 046. 
  IN SOUTH DAKOTA...FIRE WEATHER ZONE 273.

* WINDS...WEST AT 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* RELATIVE HUMIDITY...FROM 20 TO 30 PERCENT.

* IMPACTS...FIRES WILL SPREAD VERY QUICKLY DUE TO DEAD FUELS... 
  GUSTY WINDS AND LOW RELATIVE HUMIDITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$


CONNELLY
4 follow-up statements
710 
WWUS83 KABR 020236 AAC
RFWABR

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
936 PM CDT WED APR 1 2015

...VERY HIGH TO EXTREME FIRE DANGER CONTINUES INTO THURSDAY...

SDZ267>272-021045-
/O.CAN.KABR.FW.W.0006.000000T0000Z-150402T0300Z/
/O.CON.KABR.FW.W.0007.150402T1600Z-150403T0000Z/
LOWER BAD RIVER-UPPER CHEYENNE-UPPER MISSOURI COTEAU-
MISSOURI COTEAU-UPPER JAMES RIVER-PRAIRIE COTEAU-
936 PM CDT WED APR 1 2015 /836 PM MDT WED APR 1 2015/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CDT /10 AM MDT/
TO 7 PM CDT /6 PM MDT/ THURSDAY FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 267...268...269...270...271 AND
272...
...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 267...268...269...270...271 AND
272...


* AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONES 267... 
  268...269...270...271 AND 272.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 16 PERCENT.

* IMPACTS...FIRES WILL SPREAD VERY QUICKLY DUE TO DEAD FUELS... 
  GUSTY WINDS AND LOW RELATIVE HUMIDITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

MNZ039-046-SDZ273-021045-
/O.CON.KABR.FW.W.0007.150402T1600Z-150403T0000Z/
TRAVERSE-BIG STONE-RED RIVER VALLEY-
936 PM CDT WED APR 1 2015

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT
THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 039...046 AND 273...

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 039 AND 046. 
  IN SOUTH DAKOTA...FIRE WEATHER ZONE 273.

* WINDS...NORTHWEST 25 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* RELATIVE HUMIDITY...AS LOW AS 29 PERCENT.

* IMPACTS...FIRES WILL SPREAD VERY QUICKLY DUE TO DEAD FUELS... 
  GUSTY WINDS AND LOW RELATIVE HUMIDITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
859 
WWUS83 KABR 020854
RFWABR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
354 AM CDT THU APR 2 2015

...VERY HIGH TO EXTREME FIRE DANGER CONTINUES TODAY...

MNZ039-046-SDZ267>273-021700-
/O.CON.KABR.FW.W.0007.150402T1600Z-150403T0000Z/
TRAVERSE-BIG STONE-LOWER BAD RIVER-UPPER CHEYENNE-
UPPER MISSOURI COTEAU-MISSOURI COTEAU-UPPER JAMES RIVER-
PRAIRIE COTEAU-RED RIVER VALLEY-
354 AM CDT THU APR 2 2015 /254 AM MDT THU APR 2 2015/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM CDT /10 AM MDT/
THIS MORNING TO 7 PM CDT /6 PM MDT/ THIS EVENING FOR WIND AND LOW
RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 039...046...267...268...
269...270...271...272 AND 273...

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 039 AND 046. 
  IN SOUTH DAKOTA...FIRE WEATHER ZONES 267...268...269...270... 
  271...272 AND 273.

* WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...23 TO 33 PERCENT.

* IMPACTS...FIRES WILL SPREAD VERY QUICKLY DUE TO DEAD FUELS... 
  GUSTY WINDS AND LOW RELATIVE HUMIDITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
TMT
703 
WWUS83 KABR 021553
RFWABR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
1053 AM CDT THU APR 2 2015

...VERY HIGH TO EXTREME FIRE DANGER CONTINUES TODAY...

MNZ039-046-SDZ267>273-030000-
/O.CON.KABR.FW.W.0007.150402T1600Z-150403T0000Z/
TRAVERSE-BIG STONE-LOWER BAD RIVER-UPPER CHEYENNE-
UPPER MISSOURI COTEAU-MISSOURI COTEAU-UPPER JAMES RIVER-
PRAIRIE COTEAU-RED RIVER VALLEY-
1053 AM CDT THU APR 2 2015 /953 AM MDT THU APR 2 2015/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 039...046...267...268...269...270...271...272 AND 273...

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 039 AND 046. 
  IN SOUTH DAKOTA...FIRE WEATHER ZONES 267...268...269...270... 
  271...272 AND 273.

* WINDS...WEST TO NORTHWEST AT 20 TO 30 MPH WITH GUSTS OVER 45
  MPH.

* RELATIVE HUMIDITY...BETWEEN 20 AND 30 PERCENT.

* IMPACTS...FIRES WILL SPREAD VERY QUICKLY DUE TO DEAD FUELS... 
  GUSTY WINDS AND LOW RELATIVE HUMIDITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$


CONNELLY
405 
WWUS83 KABR 022350
RFWABR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
650 PM CDT THU APR 2 2015

MNZ039-046-SDZ267>273-030100-
/O.CAN.KABR.FW.W.0007.000000T0000Z-150403T0000Z/
TRAVERSE-BIG STONE-LOWER BAD RIVER-UPPER CHEYENNE-
UPPER MISSOURI COTEAU-MISSOURI COTEAU-UPPER JAMES RIVER-
PRAIRIE COTEAU-RED RIVER VALLEY-
650 PM CDT THU APR 2 2015 /550 PM MDT THU APR 2 2015/

...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 039...046...267...268...269...
270...271...272 AND 273...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS CANCELLED THE RED
FLAG WARNING.

$$


CONNELLY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this red flag warning went out at Apr 1, 12:29 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Apr 1, 12:29 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
1229 PM CDT WED APR 1 2015

.UPDATE...
ISSUED AT 1226 PM CDT WED APR 1 2015

SEE UPDATED AVIATION DISCUSSION BELOW.

UPDATE ISSUED AT 1046 AM CDT WED APR 1 2015

NO MAJOR CHANGES TO THE FORECAST. WINDS ALONG THE COTEAU ARE A BIT
STRONGER THAN FORECAST...BUT EXPECTED TO DROP SOME THIS AFTERNOON AS
THE TROF MOVES OVERHEAD AND PRESSURE FALLS PUSH INTO MINNESOTA.

&&

.SHORT TERM...(TODAY THROUGH FRIDAY AFTERNOON)
ISSUED AT 402 AM CDT WED APR 1 2015

MOST OF THE FOCUS IN THE SHORT TERM ONCE AGAIN CENTERS AROUND FIRE
WEATHER. CURRENTLY...MOST OF THE CWA IS WITHIN THE WARM SECTOR OF
THE LOW PRESSURE SYSTEM OVER WESTERN ND. SOUTHERLY BREEZES ALONG
WITH HIGH CLOUDS ARE KEEPING TEMPS RATHER MILD OVER THE REGION.
THE COLD FRONT THAT WILL MOVE ACROSS THE REGION TODAY IS CURRENTLY
ENTERING THE FAR WESTERN DAKOTAS.

MAIN CONCERN TODAY WILL BE THE VERY HIGH TO EXTREME FIRE DANGER.
STRONG NORTHWEST WINDS WILL ACCOMPANY THE COLD FRONT TODAY WITH
GUSTS AROUND 40 MPH FOR MUCH OF THE AREA. COULD SEE GUSTS CLOSER
TO 50 MPH ACROSS THE WEST RIVER COUNTIES AND WILL CONTINUE THE
WIND ADVISORY THERE. RED FLAG WARNING REMAINS IN EFFECT TODAY FOR
THE JAMES VALLEY FIRE ZONE AND POINTS WEST. BY MID TO LATE
AFTERNOON RH VALUES WILL BEGIN TO TANK AS A DRY AIR MASS FOLLOWS
THE FRONT. STILL FORECASTING RH VALUES TO FALL AT OR BELOW 20
PERCENT FOR MOST AREAS WEST OF THE JAMES RIVER. INCREASED HIGH
TEMPS A FEW DEGREES TODAY AS MIXING WITH THE FRONT SHOULD ALLOW
FOR A NICE SPIKE IN TEMPERATURES.

WILL HAVE TO MONITOR CONDITIONS ON THURSDAY AS WELL FOR POSSIBLE
FIRE WEATHER HEADLINES. IT WILL BE PLENTY WINDY BUT RH VALUES
APPEAR MARGINAL. DEBATED ON A FIRE WEATHER WATCH...BUT DRIEST
CONDITIONS APPEAR TO BE SETTING UP OVER SOUTHEAST SD AND INTO
SOUTHERN MN. CURRENT RH GRIDS DO HAVE VALUES AROUND 25 PERCENT
ACROSS JUST THE FAR SOUTHEAST CWA. THOSE EASTERN FIRE ZONES GO ALL
THE WAY TO THE ND BORDER WHERE HIGHER RH VALUES IN THE 30S ARE
FORECAST. PLUS...AM CONCERNED ABOUT COOLER TEMPS AND COLD AIR
ADVECTION IN THE AFTERNOON...ALONG WITH SOME MID LEVEL CLOUDS
WHICH MAY KEEP RH VALUES A BIT HIGHER ALSO. SOMETHING TO MONITOR.
THE SOUTHWEST CWA MAY HAVE A BETTER CHANCE OF FLIRTING WITH RED
FLAG CONDITIONS ON THURSDAY.

.LONG TERM...(FRIDAY EVENING THROUGH TUESDAY)
ISSUED AT 402 AM CDT WED APR 1 2015

THE MODELS SHOW PRETTY GOOD AGREEMENT WITH THE LONG WAVE FLOW
ACROSS THE US THROUGH THE LONG TERM. IT LOOKS MORE LIKELY THAT A
LARGE UPPER LEVEL LOW PRESSURE TROUGH WILL DEVELOP INTO THE
WESTERN US EARLY DIGGING INTO THE SOUTHWEST US BY THE END OF THE
LONG TERM. THIS WILL BE SENDING OFF SEVERAL SHORT WAVES INTO OUR
REGION FROM SUNDAY NIGHT THOUGH TUESDAY BRINGING BETTER CHANCES
OF PRECIPITATION TO THE CWA. ALTHOUGH...THE GFS AND EC DO VARY AT
THE SURFACE WITH WHERE THE LOW PRESSURE AREAS WILL MOVE ACROSS
THE REGION. THE EC CONTINUED TO HAVE HIGHER SURFACE PRESSURES AND
COOLER AIR ACROSS OUR REGION SUNDAY AND MONDAY WHILE THE GFS WAS
MUCH WARMER. IN FACT...THE EC GUIDANCE TEMPERATURES WERE SOME 10
TO 20 DEGREES COOLER THAN THE GFS/MEX AT ALL LOCATIONS ACROSS THE
REGION FOR SUNDAY AND MONDAY. THE CURRENT FORECAST SHOWS A COOLING
TREND FROM SATURDAY THROUGH TUESDAY COOLING TO MOSTLY THE 40S BY
TUESDAY. ALSO...HAVE IN CHANCES OF RAIN/SNOW FROM SUNDAY NIGHT
INTO TUESDAY ACROSS THE CWA WITH THE SHORT WAVES COMING THROUGH.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1226 PM CDT WED APR 1 2015

VFR CONDITIONS WILL PREVAIL ACROSS THE AREA THROUGHOUT THE TAF
PERIOD. STRONG NORTHWEST WINDS OF 25 TO 40 KNOTS WITH HIGHER
GUSTS WILL GRADUALLY DIMINISH THIS EVENING...THEN WILL INCREASE
BACK INTO THE 20 TO 30 KNOT RANGE THURSDAY MORNING.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...RED FLAG WARNING UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR
     SDZ267>272.

     WIND ADVISORY UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR SDZ003-015-
     033-045.

MN...NONE.
&&

UPDATE...CONNELLY
SHORT TERM...TMT
LONG TERM...MOHR
AVIATION...PARKIN
Hazardous weather outlook, Apr 1, 4:46 AM CDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
446 AM CDT WED APR 1 2015

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-021000-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
446 AM CDT WED APR 1 2015 /346 AM MDT WED APR 1 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

VERY HIGH TO EXTREME FIRE DANGER ACROSS THE ENTIRE FORECAST AREA
TODAY AS STRONG NORTHWEST WINDS COMBINE WITH LOW RELATIVE HUMIDITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

VERY HIGH FIRE DANGER ON THURSDAY AS WELL AS WINDS REMAIN GUSTY
AND RELATIVE HUMIDITY STAYS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

TMT

In the hours before

Special weather statement, Apr 1, 10:07 AM CDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1007 AM CDT WED APR 1 2015

SDZ008-021-011830-
ROBERTS-GRANT-
INCLUDING THE CITIES OF...SISSETON...MILBANK
1007 AM CDT WED APR 1 2015

LOCALLY GUSTY WINDS ARE EXPECTED TO CONTINUE ALONG THE EASTERN
SLOPES OF THE SISSETON HILLS. SOUTHWESTERLY WINDS OF 20 TO 30 MPH
WITH OCCASIONAL GUSTS TO 60 MPH WILL CONTINUE INTO THE EARLY
AFTERNOON. THE LOCATIONS MOST AFFECTED WILL BE THE HIGHER TERRAIN
AREAS OF THE SISSETON HILLS AS WELL AS UP TO 15 MILES EAST OF THE
HILLS. THIS INCLUDES INTERSTATE 29 BETWEEN SUMMIT AND PEEVER...OR
BETWEEN MILE MARKERS 210 AND 225. U.S. HIGHWAY 12 FROM SUMMIT TO
MILBANK MAY ALSO EXPERIENCE STRONG WINDS.

CONNELLY
Local storm report, Apr 1, 12:35 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1235 PM CDT WED APR 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     NON-TSTM WND GST 6 SSW PEEVER            45.46N  96.99W
04/01/2015  M60 MPH          ROBERTS            SD   MESONET

            PEAK WIND GUST

&&

EVENT NUMBER ABR1500253

CONNELLY

Nearby

Red Flag Warnings in Minnesota, 2015Red Flag Warnings in South Dakota, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.